# SDR UHLA201603150130

- Difficulty date: March 15, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 32,049 hours, 19,970 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Mlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MLG WOW SYSTEM FAIL EICAS MESSAGE.  QRH PROCEDURE DIRECTED US TO DECLARE EMERGENCY AND LAND AT NEAREST SUITABLE FIELD.  LANDED WITHOUT INCIDENT.  FOUND SENSOR 1 TARGET GAP TO BE OUT OF LIMITS AND BRACKET LOOSE.  TIGHTENED BRACKET AND ADJUSTED SENSOR 1 WITHIN LIMITS IAW AMM 32-62-01.  OPS CHECK GOOD.
